Splitting of finite covers of $\aleph_0$-categorical structures

Evans, David (1996) Splitting of finite covers of $\aleph_0$-categorical structures. Journal of the London Mathematical Society, 54 (2). pp. 210-226. ISSN 0024-6107

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Apr 2020 21:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20023
DOI:

Actions (login required)

View Item View Item